# SDR SWAA2025092216290

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 24,727 hours, 12,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Component: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL EMERGENCY LIGHTS IN AFT CABIN LEFT SIDE NOT STAYING LIT WHEN TURNED ON.  REPLACED BATTERY PACK AT LOCATION M1673 IAW AMM 33-51-06.
